Dianne 35

@tbatenga (105)
Philippines
July 23, 2007 1:04pm CST
Hi everyone,I have been on Dianne 35 for almost 7 years now. I have been on the contraceptive pill since I gave birth to my baby girl in 2007. I notice side effects like dysmenorrhea and the continuing lack of desire to make love. I was wondering if anyone here uses the same pill and is experiencing the same side effects or may be other side effects brought about by taking this pill. Have you tried to consult a doctor about switching to another form of contraceptive?I am planning to go to the doctor probably next month for consultation. Any insight on this would be very helpful. Guys, are even welcome to comment if their wives are caught in the same situation as I am. Thank you!
1 response
@butterfly39 (3907)
• Philippines
24 Jul 07
Well all contraceptives have side effects...and we need to see the doctor if you don't really feel it well. I've been in pills for five years then we tried rhythm and it's doing great...